# SDR SWAA2022120667404

- Difficulty date: November 3, 2022
- Submitted: December 6, 2022
- Operation: Air carrier
- Aircraft: N954WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36669
- Aircraft time: 38,324 hours, 23,332 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Condition: Debonded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 194FR OUTER SKIN IS DISBONDED NEAR UPPER EDGE. CLEANED PANEL AND SANDED FINISH IAW AMM 51-21-11-150-815, PARA.17, C, & D.   INSPECTION FOUND TOOL SIDE SKIN TO BE DISBONDED FROM CORE NEAR UPPER EDGE AND IS OUT OF ALLOWABLE LIMITS IAW SRM 53-60-70-1A-1 PARA 4. A. (6) (A).   REPAIRED IAW SRM 51-70-05-2R-1, PARA 4. B. (1) AND TABLE 201.
